Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 637209, 15 pages
Research Article

The Second-Order Born Approximation in Diffuse Optical Tomography

Department of Mathematics, Dongguk University, Seoul 100715, Republic of Korea

Received 21 October 2011; Accepted 8 December 2011

Academic Editor: Chang-Hwan Im

Copyright © 2012 Kiwoon Kwon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kiwoon Kwon, “The Second-Order Born Approximation in Diffuse Optical Tomography,” Journal of Applied Mathematics, vol. 2012, Article ID 637209, 15 pages, 2012. doi:10.1155/2012/637209